# SDR A6WA2019091846872

- Difficulty date: September 13, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 34,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 601R3505064
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM MEMBER 601R35050-64 HAS CUT MARKS FWD AND AFT FROM CABLE ASSIST.  REPLACED DAMAGED BEAM IAW SRM 51-42-06, 51-40-11.
